MathSciNet Relay Station
MathSciNet bibliographic data
MR262770 (41 #7375) 42.40
Calderón, Calixto P. Some remarks on the multiple Weierstrass transform and Abel summability of multiple Fourier-Hermite series. Studia Math. 32 1969 119–148.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement